Characterizations of contact CR-warped product submanifolds of nearly Sasakian manifolds

Ali, A. and Othman, W.A.M. and Ozel, C. (2016) Characterizations of contact CR-warped product submanifolds of nearly Sasakian manifolds. Balkan Journal of Geometry and its Applications, 21 (2). pp. 9-20. ISSN 1224-2780

Full text not available from this repository.
Official URL: http://www.mathem.pub.ro/bjga/v21n2/B21-2al-b10.pd...

Abstract

In this paper, we study warped product contact CR-submanifolds of a nearly Sasakian manifold. We work out the characterizations in terms of tensor fields under which a contact CR-submanifold of a nearly Sasakian manifold reduces to a warped product submanifold.

Item Type: Article
Uncontrolled Keywords: CR-warped product; Totally umbilical; Totally geodesic; Contact CR-submanifold; Nearly Sasakian manifold
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 10 Nov 2017 05:21
Last Modified: 10 Nov 2017 05:21
URI: http://eprints.um.edu.my/id/eprint/18218

Actions (login required)

View Item View Item